# SDR HEEA0016360

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 222375033107
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR SLOW TO ERECT AND FALLS OFF-LINE AFTER 10 MINUTES.
